Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 84, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 6, 2007, 10:31 PM CDT for Nowata County, Washington County, Oklahoma. It was in force for 59 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 6, 2007, 10:31 PM CDT (03:31 UTC)
- Expired
- May 6, 2007, 11:30 PM CDT
- In force
- 59 min
- Issued by
- NWS Tulsa, OK
- Area
- Counties, with a storm outline in the text
Counties Nowata County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 70 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 6, 10:31 PM CDT | HAIL 0.88 | 2 E Ochelata, OK | |
| May 6, 10:50 PM CDT | HAIL 0.88 | Bartlesville, OK | |
| May 6, 10:55 PM CDT | TSTM WND DMG | Dewey, OK | LARGE TREE LIMBS DOWN...METAL ROOF BLOWN OFF BUILDING. |
| May 6, 11:30 PM CDT | TSTM WND GST 60 | 2 Ene Copan, OK | |
| May 6, 11:30 PM CDT | TSTM WND GST 60 | Copan, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 6, 9:07 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 3.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2404 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1058 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 070331 SVRTSA OKC105-147-070430- /O.NEW.KTSA.SV.W.0084.070507T0331Z-070507T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 1031 PM CDT SUN MAY 6 2007 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA WASHINGTON COUNTY IN NORTHEAST OKLAHOMA * UNTIL 1130 PM CDT * AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR OCHELATA...MOVING NORTH AT 25 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BARTLESVILLE...DEWEY...COPAN AND WANN. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3656 9602 3653 9590 3699 9573 3699 9599 $$
5 follow-up statements
000 WWUS54 KTSA 070339 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1038 PM CDT SUN MAY 6 2007 OKC105-147-070430- /O.CON.KTSA.SV.W.0084.000000T0000Z-070507T0430Z/ NOWATA OK-WASHINGTON OK- 1038 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR WASHINGTON AND NORTHWESTERN NOWATA COUNTIES... AT 1036 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR OCHELATA...MOVING NORTH AT 25 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BARTLESVILLE... DEWEY...COPAN AND WANN. A SECOND SEVERE THUNDERSTORM WAS 3 MILES WEST OF AVANT...MOVING NORTH NORTHEAST AT 25 MPH. WOLCO IS IN THE PATH OF THIS STORM. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3656 9602 3653 9590 3699 9573 3699 9599 $$
000 WWUS54 KTSA 070352 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1051 PM CDT SUN MAY 6 2007 OKC105-147-070430- /O.CON.KTSA.SV.W.0084.000000T0000Z-070507T0430Z/ NOWATA OK-WASHINGTON OK- 1051 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR WASHINGTON AND NORTHWESTERN NOWATA COUNTIES... AT 1049 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR OCHELATA... MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BARTLESVILLE... DEWEY...COPAN AND WANN. ANOTHER SEVERE THUNDERSTORM WAS LOCATED JUST WEST OF DOWNTOWN BARTLESVILLE AT 1051 PM...MOVING NORTH NORTHEAST AT 25 MPH. THIS STORM WAS CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM IS LIKELY PRODUCING LARGE HAIL AND DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 3656 9602 3653 9590 3699 9573 3699 9599 $$
000 WWUS54 KTSA 070405 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1103 PM CDT SUN MAY 6 2007 OKC105-147-070430- /O.CON.KTSA.SV.W.0084.000000T0000Z-070507T0430Z/ NOWATA OK-WASHINGTON OK- 1103 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR WASHINGTON AND NORTHWESTERN NOWATA COUNTIES... AT 1101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR OCHELATA... MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BARTLESVILLE... DEWEY...COPAN AND WANN. POTENTIALLY SEVERE THUNDERSTORMS ALSO EXTEND NORTHWARD TO DEWEY AND COPAN. THESE STORMS WERE MOVING NORTH NORTHEAST AT 35 MPH. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3656 9602 3653 9590 3699 9573 3699 9599 $$
000
WWUS54 KTSA 070411
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1111 PM CDT SUN MAY 6 2007
OKC113-070445-
/O.CON.KTSA.SV.W.0085.000000T0000Z-070507T0445Z/
OSAGE OK-
1111 PM CDT SUN MAY 6 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT
FOR NORTHERN OSAGE COUNTY...
AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR OKESA...MOVING NORTH
AT 35 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OKESA...
SHIDLER...WEBB CITY...PEARSONIA...FORAKER...BIGHEART...GRAINOLA AND
HULAH.
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3666 9701 3663 9601 3700 9600 3701 9673
3680 9673
$$000 WWUS54 KTSA 070420 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 1120 PM CDT SUN MAY 6 2007 OKC105-147-070430- /O.CON.KTSA.SV.W.0084.000000T0000Z-070507T0430Z/ NOWATA OK-WASHINGTON OK- 1120 PM CDT SUN MAY 6 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR WASHINGTON AND NORTHWESTERN NOWATA COUNTIES... AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED NEAR DEWEY... MOVING NORTHEAST AT 35 MPH. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...COPAN AND WANN. OTHER STRONG STORMS WERE LOCATED IN SOUTHERN PORTIONS OF WASHINGTON COUNTY...MOVING NORTH AT ABOUT 30 MPH. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 3656 9602 3653 9590 3699 9573 3699 9599 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 9:43 PM CDT, 48 minutes earlier.
Area forecast discussion, May 6, 9:43 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 943 PM CDT SUN MAY 6 2007 .DISCUSSION... SENT AN UPDATE THAT REFLECTS THE ADDITION OF TORNADO WATCH #250 IN EFECT UNTIL 3 AM FOR MUCH OF EASTERN OKLAHOMA. MADE SOEM ADJUSTMENTS TO POPS ACROSS THE WESTERN ZONES AS ELEVATED THUNDERSTORMS HAVE DEVELOPED QUICKLY OVER THE LAST HOUR AND A HALF. LEFT TEMPS AS THEY ARE FOR NOW. UPDATED ZFP ALREADY SENT. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...23
Hazardous weather outlook, May 6, 9:39 PM CDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 939 PM CDT SUN MAY 6 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 929 PM CDT SUN MAY 6 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. TORNADO. RISK...LIMITED. AREA....EASTERN OKLAHOMA ONSET....ONGOING SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...AREA ALONG AND NORTH OF INTERSTATE 44. FLASH FLOOD. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... MOIST AND UNSTABLE AIR MASS THAT WAS WEAKLY CAPPED ALLOWED THUNDERSTORMS TO RAPIDLY DEVELOP DURING THE EVENING HOURS. LOW LEVEL WIND SHEAR IS SUFFICIENT TO INDUCE ROTATION WITH THREAT OF TORNADOES. THREAT OF SEVERE WEATHER WILL CONTINUE INTO THE EARLY MORNING HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...THUNDERSTORM POTENTIAL. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE UPPER LEVEL STORM SYSTEM TO OUR WEST WILL BE VERY SLOW TO MOVE EAST THIS WEEK SO THUNDERSTORM CHANCES WILL PERSIST MUCH OF THE WEEK. THERE WILL BE SOME CHANCE OF SEVERE WEATHER BUT HEAVY RAIN WILL BECOME THE PRIMARY THREAT AS THE WEEK GOES ON. EMERGENCY MANAGEMENT PLANNING STATEMENT... REMAIN ALERT TO THE POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, May 6, 6:21 PM CDT, 4 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
621 PM CDT SUN MAY 6 2007
OKZ057-062345-
CRAIG OK-
621 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHEASTERN CRAIG
AT 621 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
WELCH...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PYRAMID CORNERS AND WELCH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3679 9519 3679 9508 3700 9499 3702 9516Special weather statement, May 6, 8:15 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
815 PM CDT SUN MAY 6 2007
OKZ056-070130-
NOWATA OK-
815 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 830 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN NOWATA
AT 815 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHEAST OF LENAPAH...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...LENAPAH.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.
LAT...LON 3683 9569 3682 9552 3701 9546 3700 9568Special weather statement, May 6, 8:44 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
844 PM CDT SUN MAY 6 2007
OKZ054-060-064-070215-
CREEK OK-OSAGE OK-TULSA OK-
844 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...EASTERN CREEK AND TULSA
AT 844 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
COLLINSVILLE...STATIONARY. SOME LOCATIONS THAT WILL BE AFFECTED BY
THIS STORM INCLUDE...GRAY...TULSA...SAND SPRINGS...JENKS...OWASSO...
GLENPOOL...SPERRY...SKIATOOK...COLLINSVILLE...MOUNDS...KIEFER AND
SAPULPA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3586 9621 3582 9600 3643 9580 3641 9610Special weather statement, May 6, 8:52 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
852 PM CDT SUN MAY 6 2007
OKZ054-060-064-070245-
CREEK OK-OSAGE OK-TULSA OK-
852 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
SOUTHEASTERN OSAGE...EASTERN CREEK AND CENTRAL TULSA
AT 852 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
SOUTHWEST OF KIEFER...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...GRAY...TULSA...SAND
SPRINGS...JENKS...GLENPOOL...SPERRY...SKIATOOK...KIEFER AND SAPULPA.
LAT...LON 3589 9621 3586 9599 3644 9585 3644 9615Special weather statement, May 6, 9:17 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
917 PM CDT SUN MAY 6 2007
OKZ054-070245-
OSAGE OK-
917 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHEAST OKLAHOMA
NORTHERN OSAGE
AT 917 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF PEARSONIA...MOVING NORTH AT 30 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...PEARSONIA AND FORAKER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3672 9662 3671 9642 3707 9632 3710 9660Special weather statement, May 6, 9:31 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CDT SUN MAY 6 2007
OKZ055-060-061-070300-
ROGERS OK-TULSA OK-WASHINGTON OK-
931 PM CDT SUN MAY 6 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN ROGERS...SOUTHERN WASHINGTON AND TULSA
AT 931 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES NORTH OF SKIATOOK TO 5 MILES NORTHWEST OF
TULSA TO 5 MILES EAST OF JENKS...MOVING NORTH AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...OOLOGAH...
TULSA...JENKS...OWASSO...SPERRY...SKIATOOK...COLLINSVILLE AND VERA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3605 9603 3594 9587 3649 9565 3650 9602The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 8:15 PM CDT | Special Weather Statement | TSA | Nowata | 15 min |
| May 6, 8:44 PM CDT | Special Weather Statement | TSA | Tulsa | 31 min |
| May 6, 8:52 PM CDT | Special Weather Statement | TSA | Tulsa | 53 min |
| May 6, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 65 min |
| May 6, 9:17 PM CDT | Special Weather Statement | TSA | Osage | 28 min |
| May 6, 9:26 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Washington | 48 min |
| May 6, 9:31 PM CDT | Special Weather Statement | TSA | Tulsa | 29 min |
| May 6, 9:32 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee | 51 min |
| May 6, 9:42 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Washington | 48 min |
| May 6, 9:58 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 56 min |
| May 6, 10:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| May 6, 10:35 PM CDT | Special Weather Statement | TSA | Nowata | 25 min |
| May 6, 10:38 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 67 min |
| May 6, 11:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 48 min |
| May 6, 11:04 PM CDT | Special Weather Statement | TSA | Pawnee | 41 min |
| May 6, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | Washington | 48 min |
| May 6, 11:40 PM CDT | Special Weather Statement | TSA | Pawnee | 35 min |
| May 6, 11:49 PM CDT | Special Weather Statement | TSA | Nowata | 26 min |
| May 7, 12:01 AM CDT | Special Weather Statement | TSA | Pawnee | 44 min |
| May 7, 12:20 AM CDT | Special Weather Statement | TSA | Osage | 40 min |
| May 7, 12:56 AM CDT | Special Weather Statement | TSA | Washington | 34 min |
| May 7, 1:12 AM CDT | Severe Thunderstorm Warning | TSA | Osage | 52 min |
| May 7, 1:33 AM CDT | Special Weather Statement | TSA | Osage | 27 min |
| May 7, 1:50 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 40 min |
| May 7, 2:34 AM CDT | Special Weather Statement | TSA | Washington | 41 min |
| May 7, 2:40 AM CDT | Special Weather Statement | TSA | Nowata, Washington | 50 min |
| May 7, 3:31 AM CDT | Special Weather Statement | TSA | Craig, Creek, Nowata, Okfuskee, Okmulgee, Ottawa and 2 more | 59 min |
| May 7, 3:46 AM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more | 24 hr |
| May 7, 3:57 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 48 min |
| May 7, 4:45 AM CDT | Special Weather Statement | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Okfuskee and 4 more | 60 min |
| May 7, 5:21 AM CDT | Flash Flood Warning | TSA | Rogers, Tulsa, Wagoner | 6 hr |
| May 7, 6:14 AM CDT | Flash Flood Warning | TSA | Creek, Tulsa | 4 hr |
| May 7, 6:14 AM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pushmataha | 61 min |
| May 7, 6:34 AM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 56 min |
| May 7, 6:40 AM CDT | Special Weather Statement | TSA | Okmulgee | 35 min |
| May 7, 6:53 AM CDT | Special Weather Statement | TSA | Cherokee | 37 min |
| May 7, 7:53 AM CDT | Flash Flood Warning | TSA | Cherokee | 4 hr |
| May 7, 8:08 AM CDT | Special Weather Statement | TSA | Cherokee | 52 min |
| May 7, 8:35 AM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| May 7, 8:40 AM CDT | Special Weather Statement | TSA | Okfuskee | 65 min |
| May 7, 10:02 AM CDT | Special Weather Statement | TSA | Pittsburg | 43 min |
| May 7, 12:16 PM CDT | Flash Flood Warning | TSA | Pittsburg | 4 hr |
| May 7, 12:50 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 55 min |
| May 7, 1:25 PM CDT | Flash Flood Warning | TSA | Latimer | 3 hr |
| May 7, 2:27 PM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.